Congescor Urticaria Side Effect Reports
The following Congescor Urticaria side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Urticaria, can occur, and what you can do about them.
A side effect could appear soon after you start Congescor or it might take time to develop.
|Dehydration, Dermatitis, Erythema Multiforme, Renal Failure Acute, Skin Toxicity, Urticaria, Viral Infection|
This Urticaria side effect was reported by a consumer or non-health professional from . A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: atrial fibrillation,cardiac failure,hyperthyroidism. The patient was prescribed Congescor (bisoprolol) (dosage: 1,25 Mg Oral), which was started on Jan 08, 2005. Concurrently used drugs: NA. When starting to take Congescor (bisoprolol) the consumer reported the following symptoms:
|Dehydration, Erythema Multiforme, Renal Failure Acute, Toxic Skin Eruption, Urticaria|
This Urticaria Congescor (bisoprolol) side effect was reported by a health professional from on Feb 10, 2005. A Female , 82 years of age, was diagnosed with
Congescor Urticaria Causes and Reviews
Hives are red and sometimes itchy bumps on your skin. An allergic reaction to a drug or food usually causes them. Allergic reactions cause your body to release chemicals that can make your skin swell up in hives. People who have other allergies are more likely to get hives than other people. Other causes include infections and stress.
Hives are very common. They usually go away on their own, but if you have a serious case, you might need medicine or a shot. In rare cases, hives can cause a dangerous swelling in your airways, making it hard to breathe - which is a medical emergency.
Congescor Urticaria Reviews
|Sun, 18 Dec 2011|
I am 86 and have atrial fibrillation and congestive heart failure. On 8/12/11, I was given Congescor/hemifurmurate by the chemist instead of my normal Bisoprolol. Instructions did say that I may feel ill for a few days . Within 3 days I developed difficulty breathing, dark yellow blood stained fluid running from the nose, dull headaches and light headedness and dark yellow urine in stops and starts rather than normal flow, I developed an extremely painful right ankle and ankle oedema with red erthyema rash, I was unable to walk and became semi-immobile around the around the home. Muscle weakness in the left knee and right ankle gave way when I tried to stand or walk around the home.
My sleeping patterns changed and I had to pull oxygen in, and was unable to breath comfortably in bed at night. By day 5, I was very ill and on day 6 contacted the GP surgery to let them know that I was going to have to stop the new tablets . The GP agreed.
|Sun, 29 Jan 2012|
wife noticed my water tablet had been changed from bendrafusamide to Congescor could this be why i have been feeling tired no energy and constent diharea
|Wed, 15 Dec 2010|
i have just been prescribed Congescor and Ramipril after a triple heart bypass back in April. Having read the Info Sheet I was suprised to read that once on it I have to see my Doctor and be weaned off it. Has any one else been prescribed similar 9 months after surgery?
|Wed, 12 Aug 2009|
|Are bouts of deprsession relevant to Congescor tablets|
|Wed, 03 Mar 2010|
|I am suffering from frequent severe headaches since starting Congescor. Has anyone else experienced this as a side effect?|
|Thu, 04 Jun 2009|
|i am 48 and i have Atriel Fibrillation and am on Congescor and Warfarin whilst awaiting a 'Cardioversion'. i am desperately trying to lose weight, is Congescor blocking my weight loss or is it just my age?|
|Sat, 04 Sep 2010|
|had bouts of dihareia normally once a day i am 78 blood presure is a little high|